Detail publikace

Interval stability of linear systems of neural type

Originální název

Interval stability of linear systems of neural type

Anglický název

Interval stability of linear systems of neural type

Jazyk

en

Originální abstrakt

In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.

Anglický abstrakt

In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.

BibTex


@article{BUT92130,
  author="Josef {Diblík} and Jaromír {Baštinec} and Denys {Khusainov} and Alena {Baštincová}",
  title="Interval stability of linear systems of neural type",
  annote="In paper is considered interval stability of linear systems of defferential-difference equations of neutral type. Investigation is based on second Lyapunov's method.",
  chapter="92130",
  number="391060",
  volume="2011",
  year="2012",
  month="may",
  pages="148--160",
  type="journal article - other"
}